MathSciNet Relay Station
MathSciNet bibliographic data
MR1143435 (93m:58026) 58E20
Evans, Lawrence C. Partial regularity for stationary harmonic maps into spheres. Arch. Rational Mech. Anal. 116 (1991), no. 2, 101–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement